Michigan, 2015Hail and Damaging Winds in Michigan, August 2, 2015
August 2, 2015 · NWS GRR · 10 events in 6 counties and zones
Severe storms developed during the early to mid evening hours of August 2nd, resulting in scattered reports of damaging wind gusts. Several trees and power lines were blown down across portions of southwestern lower Michigan and there were a few reports of small hail as well.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $155,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe storms developed during the early to mid evening hours of August 2nd, resulting in scattered reports of damaging wind gusts. Several trees and power lines were blown down across portions of southwestern lower Michigan and there were a few reports of small hail as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Aug 2, 4:39 PM EST, 35 minutes earlier.
Area forecast discussion, Aug 2, 4:39 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
539 PM EDT SUN AUG 2 2015
LATEST UPDATE...
MESOSCALE DISCUSSION
.MESOSCALE DISCUSSION...
ISSUED AT 539 PM EDT SUN AUG 2 2015
WE CONTINUE TO WATCH THE EVOLUTION OF THE LINE OF STORMS TAKING
SHAPE JUST NORTH OF THE CWFA. THE LINE THEN EXTENDS WESTWARD INTO
WISCONSIN. THE LINE HAS BEEN SOMEWHAT STATIONARY OVER THE LAST
HOUR OR SO...BUT SHOULD BEGIN TO PROGRESS TO THE SE OVER THE NEXT
HOUR OR SO.
WE ARE MORE FOCUSED ON THE CONVECTION ACROSS WI...AS THIS IS WHAT
WOULD TEND TO MOVE INTO THE AREA. SHORT TERM HIGH RES MODELS
INDICATE ADDITIONAL STORMS WILL EXPAND TO THE WEST ALONG THE
INCOMING FRONT/SHORT WAVE. THIS IS COMING INTO 3000-5000 J/KG OF
MU CAPE WITH LITTLE TO NO CIN...WHICH SHOULD HELP IT TO EXPAND
THERE AND THEN MOVE INTO OUR AREA THIS EVENING.
LLJ REMAINS OVERHEAD...HELPING 0-3KM SHEAR VALUES TO REMAIN
FAVORABLE FOR ORGANIZATION AND HELPING TO KEEP THE THREAT FOR
DAMAGING WINDS. SOME MORE ISOLATED CELLS HAVE BEEN PRODUCING LARGE
HAIL INCLUDING BASEBALL SIZED HAIL IN OGEMAW COUNTY. THE
IMPRESSIVE INSTABILITY INCLUDES THICK CAPE IN THE HAIL GENERATION
LAYER. SOME OF THE STORMS HAVE ALSO BEEN TRYING TO
ROTATE...INDICATIVE OF THE STRONG LOW LEVEL SHEAR VALUES.
&&
.SYNOPSIS...
ISSUED AT 302 PM EDT SUN AUG 2 2015
A STRONG COLD FRONT WILL BE MOVING THROUGH THE AREA THIS EVENING AND
INTO THE OVERNIGHT HOURS. SHOWERS AND THUNDERSTORMS WILL BECOME MORE
WIDESPREAD BY MID EVENING AHEAD OF THE FRONT...AND WILL PUSH SOUTH
AND EAST THROUGH THE ENTIRE AREA THROUGH MIDNIGHT. THESE STORMS WILL
HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS THE BIGGEST
THREAT. SOME HAIL...HEAVY RAIN...AND AN ISOLATED TORNADO ARE ALL
POSSIBLE.
COOLER AIR WILL FILTER INTO THE AREA DURING THE DAY ON MONDAY. A FEW
LIGHT RAIN SHOWERS WILL BE POSSIBLE UP NORTH INTO TUESDAY...BEFORE
CONDITIONS DRY OUT AND REMAIN COOL FOR MUCH OF THE REMAINDER OF THE
WEEK.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 302 PM EDT SUN AUG 2 2015
OUR MAIN FOCUS REMAINS ON THE POTENTIAL SEVERE WX EVENT CENTERED ON
THIS EVENING ACROSS THE CWFA. OUR THINKING HAS NOT REALLY CHANGED AT
ALL AS WE CONTINUE TO EXPECT A SQUALL LINE TO DEVELOP BY MID
EVENING AND PUSH THROUGH THE AREA.
THE CLUSTERS OF STORMS THAT WERE FLIRTING WITH THE NRN PORTION OF
THE CWFA EARLIER HAVE GENERALLY MOVED AWAY FROM THE AREA...BECOMING
A BIGGER MCS ACROSS NE LOWER AND LAKE HURON. WE ARE NOW SEEING THE
MORE WIDESPREAD ACTIVITY MOVE AWAY FOR NOW...WITH SOME ISOLATED
CELLS STARTING TO POP. WE EXPECT THIS TO CONTINUE TO BE THE CASE
THROUGH THE REMAINDER OF THE AFTERNOON. WE CAN NOT RULE OUT ONE OF
THESE BECOMING STRONG TO SEVERE GIVEN THE WIND FIELDS.
THE MAIN EVENT STILL LOOKS TO BE A SQUALL LINE THAT IS EXPECTED TO
TAKE SHAPE FROM NRN LOWER BACK THROUGH WI WITHIN THE NEXT FEW HOURS.
THE COLD FRONT AND LEADING EDGE OF THE SHORT WAVE ARE NOW MOVING
INTO NC WI WITH SOME ACTIVITY GOING ON IN THE U.P.. THIS FRONT IS
CURRENTLY ONLY MOVING INTO WEAK INSTABILITY DUE TO THAT AREA HAVING
BEEN WORKED OVER BY CONVECTION EARLIER. AS IT MOVES SOUTH JUST A
LITTLE MORE...IT WILL START RUNNING INTO OVER 4000 J/KG OF CAPE WITH
T/TD OF 90S/MID 60S. THIS SHOULD HELP FIRE STORMS OFF NICELY PER THE
MODEL CONSENSUS OF SHORT RANGE GUIDANCE.
WE EXPECT A LINE OF STORMS TO MOVE INTO THE NW CORNER OF THE CWFA
AROUND 6-7 PM...DROP DOWN INTO THE GRR AREA AROUND 9-10 PM...AND
THEN EXIT THE CWFA AROUND OR JUST AFTER MIDNIGHT. ML CAPES REMAIN UP
AROUND 2-3K J/KG...AND MU CAPES ARE OVER 4K FT. THESE WILL LIKELY
DROP OFF SOME AFTER PEAK HEATING...BUT WE WILL KEEP QUITE A BIT OF
THE INSTABILITY WITH THE LLJ CONTINUING TO FEED PLENTY OF UNSTABLE
CONDITIONS UPSTREAM. THE LAKE COULD HAMPER THE STORMS SOME...BUT
WITH STORMS EXPECTED TO DEVELOP IN WI...THAT SHOULD MOVE IN HERE
WITH THE FLOW IN PLACE.
DAMAGING WINDS REMAIN THE MAIN THREAT WITH AROUND 50 KNOTS OF WIND
IN THE 2-4K LEVELS AND THE STRONG 0-3KM SHEAR THAT WILL BE IN PLACE.
LARGE HAIL WILL BE POSSIBLE WITH THICK CAPE IN THE -10 TO -30C
LAYER. THE STRONG SHEAR AND VEERING WINDS WILL ALSO HELP THE CAUSE
FOR SOME ISOLATED TORNADOES SPINNING UP ON THE LINE. PWATS IN THE
1.5 TO 1.75 RANGE WILL ALLOW FOR LOCALLY HEAVY RAINS.
ONCE THE STORMS MOVE OUT AFTER MIDNIGHT...THE REMAINDER OF THE NIGHT
SHOULD BE FAIRLY QUIET. WE WILL SEE THE MAIN TROUGH DROP DOWN TOWARD
MORNING WHICH WILL BRING A LOW CHC OF A FEW SHOWERS. THIS WILL BE
ACROSS THE ENTIRE CWFA ON MON...BEFORE RETREATING TO THE NORTH FOR
TUE AS THE TROUGH LIFTS NORTH SOME. THE TROUGH SHOULD LIFT ENTIRELY
OUT OF THE AREA THEN BY TUE NIGHT...ALLOWING FOR A DRY PERIOD.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 302 PM EDT SUN AUG 2 2015
TEMPERATURES WILL BE SEASONABLY COOL WITH MAX TEMPS IN THE 70S AND
MIN TEMPS MAINLY IN THE 50S. A SFC HIGH PRESSURE RIDGE WILL BRING
DRY WEATHER WEDNESDAY AND WEDNESDAY NIGHT. WE CONTINUE TO SEE
PROSPECTS FOR PRECIPITATION THURSDAY THROUGH THURSDAY NIGHT TO THE
NORTH OF A PASSING LOW PRESSURE SYSTEM. THIS WILL BE FOLLOWED BY
GENERALLY DRY CONDITIONS INTO THE WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 140 PM EDT SUN AUG 2 2015
LITTLE CHANGE TO THE PREVIOUS FORECAST. STILL EXPECT STRONG
CONVECTIVE GUSTS FROM THE NORTHWEST WITH THE LINE OF STORMS MOVING
INTO THE AREA TONIGHT. BEHIND THIS LINE...WINDS MAY BRIEFLY RETURN TO
SOUTHWESTERLY IN DIRECTION AND POSSIBLY EVEN SOUTHEAST. THIS
SHOULD BE FOLLOWED BY A SHIFT TO THE NORTHWEST BEHIND THE ACTUAL
COLD FRONT AROUND OR SHORTLY AFTER 06Z.
&&
.MARINE...
ISSUED AT 302 PM EDT SUN AUG 2 2015
WINDS AND WAVES ARE COMING UP AS EXPECTED THIS AFTERNOON...PRODUCING
HAZARDOUS CONDITIONS FOR SWIMMERS AND BOATERS OUT ON THE BIG LAKE.
WE WILL CONTINUE THE HEADLINES AS IS FOR THIS FCST PERIOD. THERE IS
A CHANCE THAT THESE WILL NEED TO BE EXTENDED IN TIME THROUGH MON
WITH THE COLDER AIR COMING IN.
&&
.HYDROLOGY...
ISSUED AT 302 PM EDT SUN AUG 2 2015
THUNDERSTORMS SUNDAY EVENING WILL GIVE US OUR BEST CHANCE OF NEEDED
RAIN THROUGH AT LEAST THE FIRST HALF OF THE WEEK. WHERE
THUNDERSTORMS EXIST... AN INCH OF RAIN COULD FALL IN QUICK ORDER.
PONDING OF WATER ON STREETS MAY OCCUR... AS WELL AS RISES ON SMALLER
STREAMS AND RIVERS. STORMS SHOULD BE PROGRESSIVE ENOUGH FOR THE
EXCESSIVE RAINFALL THREAT TO BE LIMITED. LARGER RIVER SYSTEMS WILL
LIKELY BE ABLE TO HANDLE THE INFLUX OF WATER WITHOUT INCIDENT...
GIVEN THE DRY GROUND AND CURRENT STREAMFLOWS CLOSER TO
CLIMATOLOGICAL NORMALS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR MIZ037-043-
050-056-064-071.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LMZ844>849.
&&
MESOSCALE...NJJ
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...TJT
AVIATION...TJT
HYDROLOGY...CAS
MARINE...NJJHazardous weather outlook, Aug 2, 10:18 AM EST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1118 AM EDT SUN AUG 2 2015
MIZ037>040-043>046-050>052-056>059-064>067-071>074-031000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1118 AM EDT SUN AUG 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SEVERE THUNDERSTORMS ARE LIKELY VERY LATE THIS AFTERNOON INTO
TONIGHT. A FEW SCATTERED STRONGER STORMS WILL BE POSSIBLE THROUGH
THIS AFTERNOON NEAR U.S.-10.
THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER.
SECONDARY CONCERNS INCLUDE LARGE HAIL...HEAVY RAINFALL...AND AN
ISOLATED TORNADO. THE STORMS WILL FORM ALONG A COLD FRONT WHICH WILL
APPROACH LUDINGTON AROUND 6PM AND REACH GRAND RAPIDS AROUND 10 PM.
STORMS WILL CONTINUE MOVING SOUTHEAST TOWARD THE I-94 CORRIDOR AFTER
11 PM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
LMZ844>849-031000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1118 AM EDT SUN AUG 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
WINDY CONDITIONS ARE EXPECTED TODAY ON THE LAKE WITH GUSTS OVER 30
MPH POSSIBLE ALONG WITH 3 TO 6 FOOT WAVES OR SLIGHTLY HIGHER. THIS
WILL CREATE HAZARDOUS CONDITIONS FOR SMALLER CRAFT AND SWIMMERS.
SEVERE THUNDERSTORMS ARE LIKELY VERY LATE THIS AFTERNOON INTO
TONIGHT. A FEW SCATTERED STRONGER STORMS WILL BE POSSIBLE THROUGH
THIS AFTERNOON NORTH OF PENTWATER.
THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER.
SECONDARY CONCERNS INCLUDE LARGE HAIL...HEAVY RAINFALL...AND AN
ISOLATED WATERSPOUT. THE STORMS WILL FORM ALONG A COLD FRONT WHICH
WILL APPROACH LUDINGTON AROUND 6PM AND MOVE SOUTH ALONG THE SHORE
THROUGH MIDNIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
NJJ
In the hours before
Special weather statement, Aug 2, 11:48 AM EST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1248 PM EDT SUN AUG 2 2015
MIZ039-040-021730-
OSCEOLA MI-CLARE MI-
1248 PM EDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 1244 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH OF EVART TO
NEAR MARION...AND MOVING EAST AT 45 MPH.
PENNY SIZE HAIL AND WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE
LIMBS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARE... EVART... MARION...
FARWELL... HIGHLAND... LAKE...
HERSEY... GIBOS CORNERS... DIGHTON...
PARK LAKE... INA... PISGAH HEIGHTS...
TEMPLE... AVONDALE... LEOTA...
LAKE GEORGE... STAMBAUGH CORNER... SEARS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4416 8461 4381 8461 4382 8548 4416 8534
TIME...MOT...LOC 1644Z 268DEG 39KT 4415 8511 4397 8524
CAS
Special weather statement, Aug 2, 4:15 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
515 PM EDT SUN AUG 2 2015
MIZ037>040-043>046-022300-
MECOSTA MI-OSCEOLA MI-OCEANA MI-MASON MI-LAKE MI-MASON MI-OCEANA MI-
NEWAYGO MI-ISABELLA MI-CLARE MI-
515 PM EDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 507 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS THAT EXTENDED FROM NEAR MOORESTOWN TO MANISTEE. THIS
LINE OF STORMS WAS MOVING SOUTHEAST AT 35 MPH AND IS EXPECTED TO
MOVE INTO THE AREA AFTER 530 PM EDT.
AT LEAST PENNY SIZE HAIL AND WIND GUSTS OF AT LEAST 50 MPH WILL BE
POSSIBLE WITH THESE STORMS. STORMS HAVE THE POTENTIAL TO INTENSIFY
AND PRODUCE DAMAGING WIND GUSTS. FREQUENT LIGHTNING...TORRENTIAL
RAINFALL...AND NUISANCE FLOODING WILL ALSO BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT... BIG RAPIDS... LUDINGTON...
CLARE... HART... NEWAYGO...
EVART... WHITE CLOUD... BALDWIN...
FREMONT... REED CITY... SHEPHERD...
SCOTTVILLE... HESPERIA... GRANT...
MARION... FARWELL... PENTWATER...
MORLEY... MECOSTA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IF THUNDERSTORMS APPROACH. STAY TUNED
FOR THE LATEST UPDATES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHWESTERN MICHIGAN.
LAT...LON 4416 8595 4416 8461 4347 8461 4347 8556
4329 8556 4330 8604 4347 8604 4347 8646
4362 8654 4382 8643 4397 8646 4406 8651
4418 8638
TIME...MOT...LOC 2107Z 297DEG 32KT 4445 8503 4426 8674
TJTThunderstorm Wind, Clare
- When
- August 2, 5:14 PM EST to 5:28 PM EST
- Where
- Clare County, 0.5 mi W of Harrison
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Department of Highways
- Coordinates
- 44.020, -84.810
Scattered areas of downed trees were reported across portions of Clare county.
Thunderstorm Wind, Osceola
- When
- August 2, 5:20 PM EST
- Where
- Osceola County, 0.5 mi W of Tustin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 44.100, -85.460
Several tree limbs and branches were blown down in and near Tustin.
Thunderstorm Wind, Oceana
- When
- August 2, 6:49 PM EST to 7:04 PM EST
- Where
- Oceana County, 1.22 mi SE of New Era
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 43.540, -86.330
The Oceana county road commission reported that several trees were blown down along Arthur road that blocked the road.
Thunderstorm Wind, Muskegon
- When
- August 2, 7:12 PM EST
- Where
- Muskegon County, 1.71 mi NE of Slocum
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 43.240, -85.900
An amateur radio operator reported multiple trees and power lines were blown down at the Crockey Creek campground.
Hail, Muskegon
- When
- August 2, 7:32 PM EST
- Where
- Muskegon County, 3.1 mi WSW of Muskegon Lake
- Measured
- 1 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 43.220, -86.340
A trained spotter reported one inch diameter hail near Muskegon Lake.
Thunderstorm Wind, Muskegon
- When
- August 2, 7:40 PM EST to 7:52 PM EST
- Where
- Muskegon County, 1.71 mi NE of North Muskegon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 43.270, -86.250
Several large trees were blown down across portions of Muskegon county.
Thunderstorm Wind, Kent
- When
- August 2, 7:58 PM EST to 8:00 PM EST
- Where
- Kent County, 2.02 mi E of Grand Rapids
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Broadcast Media
- Coordinates
- 42.970, -85.640
The broadcast media in Grand Rapids reported isolated trees down across portions of Kent county. A tree was blown down onto a house at Fountain street and Mack avenue.
Thunderstorm Wind, Ionia
- When
- August 2, 8:11 PM EST
- Where
- Ionia County, 1.22 mi SE of Pewamo
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 42.990, -84.850
A county official reported a large tree was blown down near Pewamo.
Thunderstorm Wind, Ionia
- When
- August 2, 8:43 PM EST
- Where
- Ionia County, 2.9 mi NE of Hillcrest
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- County Official
- Coordinates
- 42.900, -85.280
An Ionia county official reported that trees were blown down across several roads and at several intersections in portions of Ionia county.
Thunderstorm Wind, Kent
- When
- August 2, 8:50 PM EST
- Where
- Kent County, 1.23 mi NW of Lowell
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 42.940, -85.350
A tree was blown down onto a house off of Lincoln Lake road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hurricane and Rip Current in Guam, August 2 to 9, 20152 deaths · 42 injured · $21 million · 2 events
- Tornado and Hail in Illinois, August 2, 20152 deaths · 20 injured · $1.0 million · EF1 · 33 events
- Hail and Damaging Winds in Michigan, August 2, 20152 injured · $72 million · 4.5 in hail · 35 events
- Strong Wind in Indiana, August 2, 20151 death · 4 injured · 1 event
- Tornado and Hail in Michigan, August 2, 2015$81,000 · EF1 · 61 events
- Tornadoes and Hail in Iowa, August 2, 2015$355,000 · EF1 · 24 events
- Hail in Nebraska, August 2, 2015$2.1 million · 1 in hail · 2 events
- Hail and Damaging Winds in Wisconsin, August 2, 2015$203,000 · 4 in hail · 29 events
- Hail and Damaging Winds in Wisconsin, August 2, 2015$56,000 · 3.75 in hail · 51 events
- Flash Flooding in Utah, August 2 to 3, 2015$50,000 · 2 events
- Hail and Damaging Winds in Michigan, August 2, 2015$21,000 · 1.5 in hail · 14 events
- Hail and Damaging Wind in Wisconsin, August 2, 20153 in hail · 27 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597625, 597626, 597628, 597630, 597635, 597629, 597631, 597632, 597633, 597634.